# SDR SWAA2013011711513

- Difficulty date: January 6, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9955763
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL - FWD DOOR CUTOUT - I/B BRACKET CRACKED.   REMOVED AND REPLACED BRACKET AT LEFT W/W FWD DOOR CUTOUT IAW B717 SRM 51-41-05, 51-40-08 AND 51-40-02.
